# SDR TRAX200701372

- Difficulty date: September 18, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 14,617 hours, 12,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERIOR HANDLE CRACKED IN TWO PLACES.
